Bayer Back & Body Extra Strength Aspirin, 500mg Coated Tablets, Fast Relief at the Site of Pain, Pain Reliever with 32.5mg Caffeine, 100 Count

Bayer Back & Body Extra Strength Aspirin, 500mg Coated Tablets, Fast Relief at the Site of Pain, Pain Reliever with 32.5mg Caffeine, 100 Count

Bayer

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Provides fast, safe, proven pain relief from backache or muscle aches and painsContains caffeine to help boost the pain-relieving effects of aspirinIs sodium-freeIs coated to make it easier to swallowUse as directed

Ingredients

Active Ingredients: In Each Caplet: Aspirin (500 mg) (NSAID), Caffeine (32.5 mg). Purpose: Pain Reliever, NSAID Nonsteroidal Anti-Inflammatory Drug. Pain Reliever Aid. Inactive Ingredients: Carnauba Wax, Corn Starch, D&C Red 30 Aluminum Lake, D&C Yellow 10 Aluminum Lake, Hypromellose, Powdered Cellulose, Propylene Glycol, Shellac, Titanium Dioxide, Triacetin.

Always refer to the actual package for the most accurate information